# SDR UALA2010101403820

- Difficulty date: October 12, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 27,917 hours, 12,369 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR963165
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CONNECTOR DISCONNECTED AT SIDEWALL NEAR SEAT 7A FOR TROUBLESHOOTING.  SECURED CONNECTOR AT SEAT 7A.
